# SDR DJFA2008028

- Difficulty date: March 18, 2008
- Submitted: March 22, 2008
- Operation: Air carrier
- Aircraft: N438LX
- Make and model: Beech 400A
- Aircraft serial: RK202
- Engine: Pwa JT15D5
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Inlet
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, MAINT DISCOVERED THE NR 2 ENGINE HEATED INLET CRACKED.  MAINTENANCE REPLACED THE INLET.
